# SDR ASAA201904018822

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 46,312 hours, 14,008 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH CONTROL PANELS SHOW "FAIL" ON ACTIVE & STANDBY SIDE FOR HF1. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 23-11 TASK 806. HF GROUND VERIFICATION TEST GOOD REF  FIM 23-11 TASK 801.
